MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186402210
Medical Device Problem Codes Material Rupture (1546); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon ruptured, markers detached, and additional intervention was performed.A 4.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.While removing the balloon, both radiopaque (ro) markers detached from the catheter.One ro marker went into a side branch of the superficial femoral artery (sfa) and could not be retrieved with a snare.The other ro marker went down to the popliteal artery where it was subsequently confined using a stent.The procedure was completed using the original device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Detailed product information was not provided to boston scientific.The lot number was asked by the initial reporter but was unknown by the account/customer.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the balloon ruptured, markers detached, and additional intervention was performed.A 4.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.While removing the balloon, both radiopaque (ro) markers detached from the catheter.One ro marker went into a side branch of the superficial femoral artery (sfa) and could not be retrieved with a snare.The other ro marker went down to the popliteal artery where it was subsequently confined using a stent.The procedure was completed using the original device.There were no patient complications as a result of this event.It was further reported that the target lesion was very calcified, hard lesion throughout the sfa, described by the physician as "coral reef".The rated burst pressure was reported at 14 atm.The physician was unable to cannulate the tiny branch to retrieve the first marker, but the vessel was so small they are not worried about it causing any complications.The other marker will stay in place since a stent was placed to confine it.The patient was stable and doing well after the procedure.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21825706
Report Number2124215-2025-22617
Device Sequence Number11814923
Product Code DQY
UDI-Device Identifier08714729796671
UDI-Public(01)08714729796671
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186402210
Device Catalogue NumberH74939186402210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient RaceBlack Or African American